# SDR CA021112006

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303312
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) COPILOT SIDE WINDOW MIDDLE LAYER SHATTERED (CRACKED) WHILE AIRCRAFT WAS ON APPROACH . UNEVENTFUL LANDING COMPLETED AFTER USUAL QRH PROCEDURES FOLLOWED. NO GAP FOUND AROUND CONTOUR AT REMOVAL OF WINDSHIELD. PART REPLACED BY NEW ONE. CONDITIONS: 1700Z, VMC, 020/03, 29.67HG, +4C, 10K VIS.A/S 200 KIAS, 1500 FT, MLG UP, FLAPS/SLATS 0 DEG. SPOILERS STOWED, AUTOPILOT OFF.END.
